# SDR AALA971834

- Difficulty date: September 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N168AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46938
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Bs 1741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - TIE DOWN TROUGH HAS CORROSION ON FASTENERS AND LUGS.  REPLACED TIE DOWN TROUGH PER AARD 51-01-00-05 AND SRM 51-21-01 VOL 11.  (M)
